A converse to some inequalities and approximations in the theory of Stieltjes and stochastic integrals, and for nth derivatives
Young, L.
Studia Mathematica, Tome 54 (1976), p. 215-223 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218006
@article{bwmeta1.element.bwnjournal-article-smv55i1p17bwm,
     author = {L. Young},
     title = {A converse to some inequalities and approximations in the theory of Stieltjes and stochastic integrals, and for nth derivatives},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {215-223},
     zbl = {0369.26009},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p17bwm}
}
Young, L. A converse to some inequalities and approximations in the theory of Stieltjes and stochastic integrals, and for nth derivatives. Studia Mathematica, Tome 54 (1976) pp. 215-223. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv55i1p17bwm/